Bibo stability of discrete control systems with several time delays

Essam Áwwad, I. Győri, F. Hartung

Research output: Contribution to journalArticle

Abstract

This paper investigates the bounded input bounded output (BIBO) stability in a class of control system of nonlinear difference equations with several time delays. The proofs are based on our studies on the boundedness of the solutions of a general class of nonlinear Volterra difference equations with delays.

Original languageEnglish
Pages (from-to)95-109
Number of pages15
JournalMiskolc Mathematical Notes
Volume19
Issue number1
DOIs
Publication statusPublished - Jan 1 2018

    Fingerprint

Keywords

  • Bounded input bounded output (BIBO) stability
  • Boundedness
  • Difference equations with delays
  • Volterra difference equations

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Numerical Analysis
  • Discrete Mathematics and Combinatorics
  • Control and Optimization

Cite this